JEROME I. BRODY; JAMES L. TOBIN
The antihistaminics have become important therapeutically in today's medical practice. As a matter of fact, so common has their use become that their safety and lack of toxicity are no longer questioned to any great extent. The reality remains, however, that these agents are not without their side-effects and toxic reactions, many of which are serious, and physicians now prescribe this type of medication with little or no consideration of consequences. We therefore wish to report a toxic reaction to β-dimethylaminoethyl benzhydryl ether hydrochloride (Benadryl) which, as far as we know, has not previously been described in the clinical literature.
Learn more about subscription options.
Register Now for a free account.
BRODY JI, TOBIN JL. APNEA DUE TO BENADRYL(APNEA DUE TO BENADRYL*). Ann Intern Med. 1957;47:172–177. doi: 10.7326/0003-4819-47-1-172
Download citation file:
Published: Ann Intern Med. 1957;47(1):172-177.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only